# SDR UHLA201507010556

- Difficulty date: July 1, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N259JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145763
- Aircraft time: 27,845 hours, 25,138 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE NR 2 RUDDER UPPER CENTER HINGE FITTING WAS FOUND TO BE CRACKED.  THE HINGE FITTING WAS R & R IAW SRM 55-40-02.
